UNLiMiTED FRiDAY 300 XXL - 50+ Hour Celebration This Weekend

Posted Tue, Aug 10, 2010 5:29 PM CDT

UNLiMiTED FRiDAY 300 XXL - 50+ Hour Celebration This Weekend


A very special 50+ hour event will be taking place starting this Friday to celebrate 300 episodes and nearly 6 years of UNLiMiTED FRiDAY on Party107. Over 20 DJs will come together across 4 days with sets spanning the styles of electronic music. The full lineup and timetable for UF 300 is as follows:

FRIDAY AUGUST 13:
12:00 AM Eastern - Acriked
2:00 AM Eastern - DJ Buba
4:10 AM Eastern - The Reddman
7:05 AM Eastern - DJ Legal
8:10 AM Eastern - Mike Saint-Jules Set 1
9:05 AM Eastern - DJ Mostfa

11:00 AM Eastern - *** 3 Hour Break *** (Thrillseekers NightMusic Radio Show and Creation with Neal Scarborough)

2:00 PM Eastern - MACKerMD
7:05 PM Eastern - Rich Lake
11:05 PM Eastern - Marc Devo

SATURDAY AUGUST 14:
1:05 AM Eastern - Paul Veth
2:05 AM Eastern - Mike Affec
5:05 AM Eastern - Kevin S

8:00 AM Eastern - *** 2 Hour Break *** (Trance Theory with Dmitry Minakov)

10:00 AM Eastern - Katsarov

12:00 PM Eastern - *** 2 Hour Break *** (Tic Tac Trance with Martin Mueller)

2:00 PM Eastern - Victoria
4:00 PM Eastern - Suzy Solar
6:00 PM Eastern - Ronny K
7:05 PM Eastern - Mike Saint-Jules Set 2
8:05 PM Eastern - DJ Ampz
10:05 PM Eastern - Joop

SUNDAY AUGUST 15:
12:00 AM Eastern - DJ Emko
2:10 AM Eastern - DJ Dazzle
3:10 AM Eastern - Eric Valentine
6:25 AM Eastern - DJ El-Jay

MONDAY AUGUST 16:
1:00 PM Eastern - XiJaro
2:10 PM Eastern - Kaeno

Above times are Eastern USA time (EDT) which is currently GMT -4. Times are approximate.